# SDR HEEA114545

- Difficulty date: March 18, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 2,257 hours
- Engine: Tmeca ARRIEL2S1
- Engine time: 2,257 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hmu
- Part number: 0292858560
- Part serial: 1290B
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 2,257 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENROUTE DESCENT NR 2 FUEL PRESSURE LIGHT ILLUMINATED.  NO SECONDARY NOTED.  DIVERTED AND LANDED WITHOUT INCIDENT.  DURING SUBSEQUENT START ATTEMPT FOR TROUBLESHOOTING, ENGINE WOULD NOT START.  MAINTENANCE FOUND THE HMU TO BE AT FAULT.   REPLACED HMU.
